ITEM METADATA RECORD
Title: Book review 'Solving nonlinear equations with Newton's method (C.T. Kelley)'
Authors: Bultheel, Adhemar
Issue Date: Apr-2004
Publisher: American Mathematical Society
Series Title: Mathematics of computation vol:73 issue:248 pages:2113-2114
URI: 
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: RE
Appears in Collections:Numerical Analysis and Applied Mathematics Section

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.